# SDR AALA202504213693

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 33,768 hours, 4,547 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: FN78701
- Condition: No Test
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE / FUME EVENT, APPROX 30MIN AFTER TAKEOFF CABIN ADVISED OF UNDETERMINED CHEMICAL FUMES / ODOR. ACCOMPLISHED SMOKE, FIRE, FUMES ITEMS TO INCLUDE UPPER, LOWER RECIRC FANS OFF, IFE OFF AND WAITED 15 MIN ODOR /FUMES DID NOT DISSIPATE. CABIN CREW EXPERIENCED DIZZINEESS, EYE AND THROAT IRRITATION, LIGHT HEADNESS. MADE DECISION TO AIR INTERRUPT AND RETURN TO LANDING IN EZE FOR INSPECTION. EMERGENCY WAS DECLARED AND LANDED OVERWEIGHT WITHOUT ISSUE. MAINTENANCE FOUND FWD ZONAL DRYER IN,OPERATIVE,MMSG 21-71211 OP TEST SHOWS FAN FAILED. MAINTENANCE REPLACED ZONAL DRYER FAN.
